Weighted inequalities and the shape of approach regions

Volume 133 / 1999

José L. García, Studia Mathematica 133 (1999), 261-274 DOI: 10.4064/sm-133-3-261-274

Abstract

We characterize geometric properties of a family of approach regions by means of analytic properties of the class of weights related to the boundedness of the maximal operator associated with this family.

Authors

  • José L. García

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image